# SDR FDEA201911122926

- Difficulty date: November 12, 2019
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33311
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DOUBLER REPAIR IS GOUGED IN 2 PLACES AND DENTED AT FASTENER HOLE   BS 418-BS 419,STR 17 LEFT SIDE AFT OF L1 DOOR REMOVED AND REPLACED DOUBLER PER B757 SRM 53-00-01-2R
